Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: The potato TanyaJean

Posted by seeknsolace on May 9, 2004, at 21:56:04

In reply to Re: The potato, posted by TanyaJean on May 9, 2004, at 21:46:37

> "> Now about a carb experience. During this past week, there was a down time of not having the cold meds in me, I had spaghetti for dinner. Immediately after I got done eating, prior to was feeling otherwise fine besides the cold, so I got done eating and got instantly nauseaus, body hurt really bad, just had a sudden urge to sleep, which carbs tend to do, but why the body ache and nausea? Again, maybe coincidental, but it was feeling of as when I was feeling the effexor withdrawal, also with the zaps.
> >
> > Just some thoughts..."
>
> I had the same sort of experience as you did. Just when I thought the effexor was pretty much over with, a couple of days ago I felt just as I did a week after being off Effexor. I would doubt it was the effexor withdrawal type symptoms. Doesn't seem likely. It just seems like a high dose of sugar kicked me into that feeling. Right now I'm eating a lot of vegetables and protein and feel a lot better. I don't know if it's that, or I'm just feeling better.
>
> Now I don't know where this post should go...
>

Thanks Tonya, I'm glad to know I'm not going nuts and being irratational. My cold symptoms have finally begun to subside, hence no more cold medicine.. realizing they were just covering up the effexor withdrawal symptoms. I was symptom free while being sick and drugged up. Just cant seem to win. I thought too maybe I should give up sweets/carbs. I've gained even more weight since being off effexor, not sure for the reasoning of this.. my unhealthy eating habits havent changed or increased.

Are you still getting the zaps? Thats what I'm still experiencing, being in week 4 now, with some physical pains.. this is just so ridiculous. I can tolerate these feelings, but not knowing when it gets better is what sucks and the not knowing is wearing me down.

Anyways, thanks for letting me know I'm not totally insane.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:seeknsolace thread:1016
URL: http://www.dr-bob.org/babble/20040505/msgs/345242.html